×

On inequalities of Korn’s type. II: Applications to linear elasticity. (English) Zbl 0193.39002


MSC:

35J58 Boundary value problems for higher-order elliptic systems
74B05 Classical linear elasticity
35J25 Boundary value problems for second-order elliptic equations
35J20 Variational methods for second-order elliptic equations

Citations:

Zbl 0193.39001
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hlaváček, I., & J. Nečas, On inequalities of Korn’s type. I. Boundary-value problems for elliptic systems of partial differential equations. Arch. Rational Mech. Anal. 36, 305–311 (1970). · Zbl 0193.39001
[2] Nečas, J., Les méthodes directes en théorie des équations elliptiques. Prague: Academia 1967.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.